Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from side effects of dilgem and not willing to visit cardiologist. Can an online doctor suggest on this ?

I am a General Physician and trained in cardiology,My Mrs was diagnosed as IHD,and on dilgem.sr,90mg+betaone 25mg+ecospin-75mg,since 6months.she is unable to bear the side effects of dilgem,so I advised her to taper the dose and stop,she is not willing to see cardiologist ,please advise me
Tue, 3 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Cardiologist 's  Response
please taper off dilzem & increase the dose of betaone over period of 1 to 2 weeks
I find this answer helpful
  User's Response
Dr. rajesh lakhanpaul's  Response
Hi
There are number of medicines in ayurveda for such conditions. Drugs of choice is arjun but role of akik yashad pishti is also excellent. There is a unani medicine khamira gauzban hakim arshad wala which is excellent heart tonic nad checks IHD and tachycardia sinking sensation etc.It also acts as a good vitalizer.
  User's Response
hello sir,

I am doing practice in ayurveda ,specialisaton in cardiac disease so my advice is to start Arjunarista along with this medication. yoga and exercise will show very good result in IHD.visit www.ssayurveda.in
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a z-pak (azithromyacin)... I have had an infection in my RT hallux for the past 4 days progressively worsening. I got it when I cut my toenail too short, it bled a little. and within two days it was clearly infected. I do not currently have insurance or time to visit a doctor for a script..will the zpak help fight the infection?

doctor1 MD

Is HCQS A STEROID .2 I have been diagnosed RA+ suffering with oestro arthiritis and for same prescribed HCQS 200 mg OD ,FOLITRAX 17.5 once every week and FOLVITE 5 mg.Is any drug having steroid.what are the side effects.i HAVE BEEN TAKING SINCE JUNE 12 but now have a gap of 15 days which was unavoidable.Please suggest if I can start again or I need to visit the doctor after blood test first as it is already due.

doctor1 MD

I changed cardiologist recently and told him I wanted off Diltriazem (for one incidence rapid heart rate diagnosed as AFIB. Taken to the ER). I am experiencing side effects that are getting worse. At my last visit he said he did not know how to get me off it, but that it is a drug that you can just stop taking. I don t believe it, it can cause my BP to rise. I already have high blood pressure, 130 s, 140 s, 150 s. This drug has actually raised my BP probably because of the anxiety taking it causes. I have undergone tests including an echo card. and there is nothing wrong with me. I am a healthy 85-year-old and don t look my age. The ER doctor told me he wanted my blood. How do I get off this drug? I will start taking it every other day for starters, but I want completely off it.

Recent questions on  Drug rehabilitation

doctor1 MD

Hello Dr. I have been on dilaudid 8 mg four times a day due to a serere mva that left me with many chronic problems. I refused to take narcotics because i ve seen what it has done to people, however, about a month after the accident, the pain was so unbearable, that I had no choice, and so here I am on the dilaudid ferris wheel. My doctor gave me a pack of suboxone to try and come see him in two weeks.. I m in a position now where I want to start it, and have taken my last dose 12 hours ago. I do not want to go into withdrawal because I remembered how I felt when I was in Ontario visiting my kids, and forgetting my pill bag. We were running late and I could have sworn I put it in a carry on, but because this bag looked like a similar makeup bag that my daughter had, I figured it was hers. Well, I can;t tell you how terrible I felt and honestly wanted to die from the feeling of withdrawal. i ve never experienced such pain, fear and anxiety in my life. I even begged my husband, who is a martial arts master to knock me out using the pressure points he has used in the past to knock people out without causing them harm, but of course he refused. I just never want to experience that again, so please tell me, is 12 hours a good enough time to start suboxone after my last dose. i should also mention, I was slowly weaning my self the last 2 months from 8 mg every 6 hours to 8 mg,,,one in the morning and one at at night and for this last week, a scored 8mg for a total of 4 mg in the am, and 4 mg in the pm. It s been hard but I wanted as little in me as possible before I started suboxone. So basically, this monring I took a 4mg, and it s now around 8pm at night. If i take the suboxane, how should I expect fo feel

doctor1 MD

Hello. I m trying to stop using my Fentanyl patch. The pain mgmt gave me 10 mg methadone q 12 h hour withdrawals. Uh....I can t and don t want this methadone. It seems to make me worse. So, when the horrible sickness/anxiety hit the last two times, instead of methadone I took half of a hydrocodoneand.25 MG s of my za ax. What I want to know is if I can take my meloxicam and gabapentin while the methadone is still in my system? Thank you.

doctor1 MD

I have been in pain management since 2007 because I need my knees replaced, 5 discs in my back fused. there are a few more thins but those are the main ones. I have been on methadone for over 3 years at 160mg. 4 10mg 4x a day. they just changed my medicine to give my body a break for a few months. they put me on exalgo er at first 3 16mg 1x in the morning. they tapered me off the methadone and tapered me on the exalgo er at the same time in a week. they told me I wouldn t have any withdrawal but I have had bad withdrawal even though I have another drug in my body. my b.p. has been normal and my pulse has to but ever since this my b.p. has been 167over140 and pulse at 120. it has varied the past 2 weeks but it has still been around these levels. Is it because of the withdrawal or from the exalgo? they gave me valium to help my body with it s cravings but it hasn t helped my blood pressure or pulse either. My question is what is causing it and when will it stop??

doctor1 MD

yes thank you.i am currently detoxing off methedone.i have been prescribed methedone for almost ten years about 100mil. a day. .i have cut down to about 40mil a day for the past few months .i went 10 days without any begining on may 3.on may 13 i started back on 15 mil. and 10 mil a day to date.i hope this make sense.i also stopped my roxicodone also prescribed.to me also..the withdrawl from the methedone is much more severe.my goal is to be off the methedone but i will still have the chronic pain issues to deal with.what medicine do you think would help me.

doctor1 MD

If I am addicted to opiates, will tramadol keep me from going into withdrawal and being "dope sick?"

doctor1 MD

I have joint pain and use hydocodone - 10 milliigrams each day only and tramadol , only because it was prescribed in 1985 and probably withdrawal may be severe, Celebrex helps a great deal but I may have kidney problems as a result. my non-regular...

doctor1 MD

I had three beers from 8-10 and at about 11:15 I completely forgot I had been drinking and took 5mg of ambien becuase i have been having major stress and anxiety . Should I go to the hospital?